# SDR IPXA09855292

- Difficulty date: February 9, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799253NI
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FUSELAGE SKIN FROM FS70-190 AND L31L-L31L, HAS SEVERAL REPAIRS THAT DID NOT CORRELATE TO A SRM.  REPLACED SKIN PER DDWG 5779925, AND DC8 SRM 51-1-21, 51-1-20D.
